ent-icon
Septilin tablets.
Hello I have severe paranasal sinusitis and one of my teacher who is a doctor said to take SEPTILIN tablets. Is it ok to take it? Will it have any side effects like wounds in the mouth, heavy sleep etc etc...
1153 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

It is a herbal supplement with doubtful effects. Do not be misled that it will cure your pansinusitis! That will need a Functional Endoscopic Sinus Surgery followed by months of antibiotics with Intranasal Corticosteroid Spray therapy with mucolytics etc. Please consult a good ENT Surgeon for proper management of your sinusitis.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.